# SDR SWAA2024121056244

- Difficulty date: November 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS344 TO BS360 RBL34 AT FWD GALLEY AREA 2024-685360<[01] TOOL USED CALIPER P/N: 500-752-20; S/N:B21014945; DUE DATE:04-DEC-24;[02] REPLACED WEB LOCATED BTW BS344 TO BS360 RBL34 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET:33 REV:-  SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CERTIFIED COMPLETE TASK
